# SDR NSVA200600130

- Difficulty date: August 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 20,748 hours, 29,689 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 90384036
- Part serial: 09989
- Condition: Corroded
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 COMM'S ARE INTERMITTENTLY WORKING.  REMOVED AND REPLACED LOWER COMM ANT DUE TO CORROSION PN ON/OFF 90-384036, SN ON 8808, SN OFF 09989.  ALSO, REMOVED AND REPLACED CAPT AUDIO AMP PN ON/OFF 437-003, SN ON 778, SN OFF 604, OPS CHECK GOOD IAW 23-50-00.
